Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys, is it possible that because of the kefir I have this cramps? I started to drink it a couple of days ago because yogurt and milk are making me bloated. I love to drink all those milk products, but I can't unfortunately drink them all, so I switched to kefir. But the same thing happens with it. I've noticed bloating and mild stomach cramps since I've started drinking kefir  Is it possible that this happens because of this? Anyone else having this issue with kefir? I don't know what to do, how to check up this whole situation? 

Loading...

The same thing happened to me and no one believed me. When I told them - hey guys, I think I am bloated because of kefir, they were like - no waaaay, kefir is a healthy one, it can't be because of this. 

But I really felt bloated, no matter what type of kefir I bought in the grocery store. 

So, I have decided to try to make it on my own and one of my good friends told me how to use kefir grains to make kefir at home. I have to say that I failed for the first four times....yes four times, but I didn't give up. The fifth time I made the best and the most delicious kefir ever. Try it. I am not bloated anymore. 

Reply

Loading...

User avatar
Celebrity
334 posts

Yes, there is a possibility that this happens.

Every probiotic can have a side - effect, so kefir can have it for sure. I never had this problem with a kefir, actually, kefir was my first help when I felt bloated after certain meals or products.

My recommendation for you is to do an intolerance test, just to see what is bugging you so much. Maybe it is not kefir, maybe it is something else that you eat, for example in the morning. Maybe the oatmeal? You don't know. Inspect that, do some test and you will know what this problem is about. 

Reply

Loading...

It is possible.

Some people actually do feel bad and sick when they are drinking kefir. My advice is to start with a tablespoon of kefir, just to see what is going to happen to your body, how your organism is going to react in this. After that, you should wait a few hours, and if you feel fine, have another tablespoon.

Also, my good friend was consuming all the diary products for years and now she told me that she feels bloated after she drinks it. Is it possible to develop some reaction to diary products after a couple of years?

Reply

Loading...

hello everyone.
yes, it is possible to develop certain type of allergic reaction after a while. you need to know that our body is changing within a years, sometimes you can't digest the same products and groceries that you have digested before without a problem. it happened to me as well with certain groceries, not with kefir, tnx God. all that I am saying is that you can do some of those test that can show are your intolerant to certain things or not, it is very easy to find out. I did and now I do know what my problem is and what I can't eat.
Reply

Loading...

well, I think that I am always bloated when I drink kefir. I still haven't done this lactose intolerance test, but I am pretty sure that this is the only reason, since I don't consume anything that is diary except a kefir. the main problem is half an hour or one hour the most after consuming it because I had this weird feeling like I am going to explode. I am sure that I can thank kefir for that. now, I am bout to do this intolerance test, but I just came here to say that it is very possible to get bloated and to have those ugly crams while you are drinking kefir and after, that is nothing new. good luck.
Reply

Loading...

Kefir can actually make you bloated? You can feel some cramps after drinking it?

No way!

I mean, I am saying from my own experience, even if I am not a huge fan of the kefir.

Whenever I drink it, I feel that I am light as a feather, which I can say that I feel like this when I drink milk or yogurt, not even the light one.

I do understand that some people just don't find it OK, that they just don't "agree" with it, but I really do think that you are doing something wrong.

Maybe you take it too much? Maybe it is not good producer?

I don't know.

 

Reply

Loading...